Isomorphism classes of Edwards curves over finite fields

Reza Rezaeian Farashahi, Dustin Moody*, Hongfeng Wu

*Corresponding author for this work

Research output: Contribution to journalReview article

6 Citations (Scopus)

Abstract

Edwards curves are an alternate model for elliptic curves, which have attracted notice in cryptography. We give exact formulas for the number of F q-isomorphism classes of Edwards curves and twisted Edwards curves. This answers a question recently asked by R. Farashahi and I. Shparlinski.

Original languageEnglish
Pages (from-to)597-612
Number of pages16
JournalFinite Fields and their Applications
Volume18
Issue number3
DOIs
Publication statusPublished - May 2012

Keywords

  • Cryptography
  • Edwards curve
  • Elliptic curve
  • Isomorphism classes

Fingerprint Dive into the research topics of 'Isomorphism classes of Edwards curves over finite fields'. Together they form a unique fingerprint.

Cite this